| Model Number |
88863090-61 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Codes |
Hemorrhage/Blood Loss/Bleeding (1888); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/10/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, during an open pacemaker procedure, the thread of the device snapped broken.Bleeding was noted but not equal to or more than 500cc.Suture was aborted and a manual hold was done to resolve the issue.There was no patient injury.